A mass for asymptotically complex hyperbolic manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 11 (2012) no. 4, pp. 875-902
Cet article a éte moissonné depuis la source Numdam
We prove a positive-mass theorem for complete Kähler manifolds that are asymptotic to the complex hyperbolic space.
Publié le :
Classification :
53C24, 53C27, 53C55, 58J60
Affiliations des auteurs :
Maerten, Daniel 1 ; Minerbe, Vincent 1
@article{ASNSP_2012_5_11_4_875_0,
author = {Maerten, Daniel and Minerbe, Vincent},
title = {A mass for asymptotically complex hyperbolic manifolds},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {875--902},
year = {2012},
publisher = {Scuola Normale Superiore, Pisa},
volume = {Ser. 5, 11},
number = {4},
mrnumber = {3060704},
zbl = {1269.53041},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_2012_5_11_4_875_0/}
}
TY - JOUR AU - Maerten, Daniel AU - Minerbe, Vincent TI - A mass for asymptotically complex hyperbolic manifolds JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 2012 SP - 875 EP - 902 VL - 11 IS - 4 PB - Scuola Normale Superiore, Pisa UR - http://geodesic.mathdoc.fr/item/ASNSP_2012_5_11_4_875_0/ LA - en ID - ASNSP_2012_5_11_4_875_0 ER -
%0 Journal Article %A Maerten, Daniel %A Minerbe, Vincent %T A mass for asymptotically complex hyperbolic manifolds %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 2012 %P 875-902 %V 11 %N 4 %I Scuola Normale Superiore, Pisa %U http://geodesic.mathdoc.fr/item/ASNSP_2012_5_11_4_875_0/ %G en %F ASNSP_2012_5_11_4_875_0
Maerten, Daniel; Minerbe, Vincent. A mass for asymptotically complex hyperbolic manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 11 (2012) no. 4, pp. 875-902. http://geodesic.mathdoc.fr/item/ASNSP_2012_5_11_4_875_0/
